How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 44451
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I HAVE A LOT OF BLOOD IN MY STOOL. AND ITS SCARY BECAUSE IT

Customer Question

I HAVE A LOT OF BLOOD IN MY STOOL. AND ITS SCARY BECAUSE IT SEEMS LIKE IT'S MORE BLOOD THEN POOP. THERE IS NO PAIN BUT IM HAVING AN URGE TO GO, AND SEEING MOSTLY BLOOD. EVEN WHEN I WIPE i'M MOSTLY SEEING BLOOD. SHOULD I BE CONCERNED.IT JUST STARTED TODAY, AND IM THINKING THAT THE MAIN CAUSE IS I STARTED TAKING THIS PILL CALLED (LIPOZENE) TO HELP ME LOOSE WEIGHT, A COUPLE OF DAYS AGO.
Submitted: 8 months ago.
Category: Medical
Expert:  DIEGO BONILLA replied 8 months ago.

Hello

This is Dr. Bonilla, experienced in Internal Medicine, Pulmonary and Critical Care.

I understand your concerns. Blood in the stools is concerning for gastrointestinal bleeding. It's hard to determine if the pill you took is the cause for the bleeding. Many conditions including infection, ischemia, neoplasm, ulcers can cause the bleeding You must go to the ER to have a full assessment and blood work. Let me know if you have any other questions. Please rate my answer.

Thanks

Expert:  Dr. David replied 8 months ago.

This is Dr. David

lipozene can cause you to have diarrhea and frequent bowel movements which can cause irritation of your rectum and hemorrhoids which can cause bleeding.

you should talk to your doctor about hemorrhoids and steroid creams and suppositories which can treat hemorrhoid bleeding.

at age 47, you are getting close to that age of 50 when routine colonoscopies are recommended to check the inside of the colon for polyps and early problems in the colon.

the chance of cancer causing your bleeding would be very low.

if you are trying to loose weight, there may be better diet pills which don't cause diarrhea and can help suppress appetite like Alli which can help you loose weight.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com